# SDR GTIA201808202805

- Difficulty date: August 16, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 10,630 hours, 4,653 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGPHONE WAS INOPERATIVE.  REMOVED AND REPLACED THE MEGAPHONE IAW DRAWING NK321-PHASE FLEX-EQ.
